I've just had another puff the magic dragon moment! Really

Well I hope everyone is self isolating at home and managing to pass their time in meaningful ways, or in just someway that suits you. I personally have been doing a mixture of cleaning with a good dose of reading. (more reading than cleaning, thank God for online library where I can check-out 10 books at once, ok getting off topic- blogging rule # ?) I keep trying to justify that this past week was my March Break and next week things will change and I will miraculously be cleaning the h____ out of this place, but probably not.

What I wanted to share with you today was something that happened last summer but then repeated itself today. Please share if this has happened to you.

I take Magnesium for my leg cramps and it does seem to make a difference with that problem. But here's the thing, they are these big honking capsules (Dale calls them horse pills) that you need to mentally prepare yourself to take. I wet my throat then wait for the right moment to swallow this thing down. Well for some reason about a half hour after I have taken the pill I suddenly get this awful taste in my mouth and then out comes a puff of gray smoke. The first time it happened I was driving and out comes this smoke and I am literally trying not to cough and laugh because I now know what its like to be a dragon. Again today I take the pill and see the the gray smoke and it left the bad taste in my mouth. Why do things like this happen to me? Thank goodness its only happened twice. It makes me want to quit taking the pills but I know they are for my benefit.

Previously I had asked the pharmacy to see if it came in liquid form as my niece Cara suggested but the cost was way up there, so I thought I would just tough it out with the capsules.

I may have to rethink my stance on this!

Chime in all you medical professionals, I need help.


Stay safe everyone, and talk to you soon from the land of Honahlee !



47 views0 comments

Recent Posts

See All